# SDR YENA2025010700026

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 82,402 hours, 29,601 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#1736, STI-JFK. (AIRCRAFT DECLARED AN EMERGENCY) 'DURING CRUISE FLIGHT " HYD Y RSVR LO LVL"  ECAM  + QRH PROCEDURES APPLIED; REF. L.P. ' S 4156052 ITEMS 1 (REPLACED EDP IAW AMM 29-13-51 LEAK CHECK REQUIRED REF LGP 4156054 ITEM 1 (LEAK CH'D # 2 HYD EDP, REF. AMM 29-13-51,. NO LEAKS FOUND.)) & 2 (SERVICED YELLOW HYDR. SYSTEM TO PROPER LEVEL, REF. AMM 29-91-00.), 4156053 ITEMS 1 (SVC YELLOW ACCUMULATOR TO CORRECT PRESSURE 29-91-00.) & 2 (FOUND YELLOW SYS ACCUMULATOR SPUN IN WRONG ORIENTIAION AND O RING ON TOP OF YELLOW ACCUMULATOR PINCHED + LEAKING REPLACED O RING + R/R YELLOW ACCUMLATOR PRECAUTIONARY AMM 29-13-42 OPS + LEAK CHK REQ), 4156054 ITEMS 1 & 2 (REPLACED HP MANIFOLD FILTER REPLACED LP RETURN FILTER YELLOW SYS 29-13-00. LEAK CHECKED REQUIRED), & 4156055 ITEMS 1 (LEAK CKD YELLOW HP MANIFOLD, LP RETURN (YELLOW), AND YELLOW ACCUM, REF. AMM 29-13-00. NO LEAKS NOTED) & 2 (CLEANED APU AREA, UNDER AIRFRAME, UNDER BELLY Y-HYD SYS RES COMPT. WHEEL WELL & WHEEL WELL DOORS. REF AMM 12-21-11.) FOR FINDINGS  & DISPOSITION.'
